You are not logged in. Please login or register.
Posts found: 5
Pam, I'm glad to hear Lauren is doing as well as she can. I will pray for her to get back to a life where things are half way to normalcy. I understand how you can loose so much weight. I went from 169 to 113 pounds in 8 weeks. Time is what it will take to get her strength back and some good old fashioned cooking if she is able to handle it. I am fortunate to have a husband who stepped up to help me. I laid on the love seat during the day and in bed at night. I don't remember a whole lot from back then. I'm glad they were able to remove some of the cancer from her body. My cancer is in operable. It is in my biliary tree and it has metastized to other parts of my body. The good thing about my cancer is my CA 19-9 is only 36. I'm doing better than they expected me too and I'm told it is because I'm too d__ stubborn to give in so I'm glad Lauren is stubborn as well. My doctor has suggested I go to Ohio State Medical Center to see about some options I may have to improve my outlook. Oh and I should say I don't log on to this web site as often because I do try to pull a full time job and I'm on the computer at work all day so I don't particularly like coming home and getting on the computer here. All of you take care of yourselves and each other for in that is where you will find hope and a little understanding of what is to come. Take care.
I have two chemo treatments. First one is oxaliplatin and the second is 5-FU. Oxaliplatin causes neuropathy in the feet, hands, and breathing in cold your extremeties feels like you have needles/knives going through them and breathing in the cold makes your lungs feels this way. My doctor has told me to bundle up and to only breath in warn air so I use my scarf to cover my mouth and it works. Both of them causes diarrhea, I use a generic brand of Imodium and it has the same ingredients as the brand name and it works most of the time. I still need to watch what I eat and be home when I eat them. Somethings I miss eating and if I chose to eat something that I know will go through me I make sure I'm at home. The 5-FU causes my fingers and feet to dry out badly to where my fingers will crack open and bleed. It is like getting a lot of paper cuts. My doctor told me to use Utter Cream during the day and at night to cover my hands and feet in vaseline and put gloves and socks on. Both cause nausea and did have 6 prescription drugs for that and I'm now down to 3. I got my shot of Neulasta today and I get severe bone pain with it and so I'm coping as best as I can right now. I hope I'm able to help out others who are struggling to find things that work for them. God be with you and take care of yourself.
Hello Everyone, I'm a new member as well, my name is Faith. I was first diagnosed 11/2/11 and was seeing a hematologist/oncologist because my body wasn't absorbing the iron I was intaking. I had 2 blood transfusions and an infusion of Feraheme in August 2011 and was told than I didn't have cancer but after the treatment I was then diagnosed with cc. I had a hole put in my chest to drain my liver and they don't use anesthesia for this procedure they stab at your liver until they find an open bile duct. I had a tumor blocking my bilary tree and the doctor started me on Gemzar and it reduced my tumor to where I was able to receive a stent in my tree and lose the bag outside my body. Gemzar quit working so the doctor put me on Xeloda which made me feel awful every day. I went for a second opinion because I got tired of hearing I had lived longer than they expected me to and found a great oncologist who put me on oxaliplatin and 5-FU. I work for several epidiologists and medical doctors and so I have a doctor at work to whom I'm able to bounce things off of and she has been diagnosed with breast cancer 2 years ago. My cancer markers went from 1925 to 28. I see her every week rather I get treatment or not to make sure my body is on track to receive treatment. My past 2 visits my liver phosphates are up to 175 and so I go for an ultrasound on Monday. I get CT scans about every 4 months and I get my stent replaced about every 3 1/2 to 4 months. My cancer is treatable but not curable. My cancer has also metatized to my lungs. Back in November 2012 my liver specialist told me my cancer is slow progressing and he didn't see why I wouldn't live to be 80 provided I continue to response to treatment. I hope my story helps others because this disease doesn't care who it effects and how fast it decides to grow. If I can help one person I am doing well. I'm doing well so far and I've learned pain is part of my life so hang in there whoever reads this and Thank you.
Hello Sandie. My name is Faith I live in the US in the beautiful State of Ohio. I have Stage IV and I'm not curable but treatable. My cancer is in my bile duct of my liver and I have a stent in my biliary tree. Due to tissue forming over my stent I get it replaced about every 3 and half months. I work a full time job and I have a very caring knowledgeable husband who gave me CPR when our local hospital gave me to much medication and I flat lined. The nurse ran for help and my husband started CPR this all occurred November 8, 2011. I was first given 2 months and then 6 months and after 7 months of being with a incompetent doctor I found an oncologist who is magnificent. I understand statistics give me between 8 to 15 months and I celebrated my 15 month anniversary (sort of) March 2, 2013. I get treatment every other week and the treatment is aggresive. I'm on oxaliplatin and 5-FU. It took my cancer markers from 1925 to 28. I was doing well for about 2 months and my past two visits with my doctor my liver phosphates are up to 175 so Monday I go for an ultrasound. I hope this response finds you doing well and I will pray for you. I have several people praying for me and I will add you to the list if that is alll right with you. Take care.
Hello my name is Faith and I was diagnosed with cc November 2, 2011 and at the time the doctor gave me 2 months to live. I am so sorry for your loss may your blessings be many and until we meet again let God hold you in the power of his hands. I hope you are doing well.
Posts found: 5